# SDR AALA970052

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tilt Switch
- Condition: Defective
- Location: Main Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 277 - AFTER T/O, UNABLE TO RAISE GEAR,RETURNED MIA.  REPLACED LT GEAR LEVELING CYL AND ACCOMP O/W INSPECTION WITH NO DEFECTS FOUND.  ACCOMP FCF AND PROBLEM REPEATED.  ADJUSTED PROX SENSORS FOR LT GEAR.  ACCOMP GEAR RETRACT CHK WITH NO DEFECTS.  A/C RETURNED TO SERV.  PROBLEM REPEATED AND RETURNED MIA.  BITE CHECK OF GEAR PROX BOX FAULTED SYS 1 AND 2 LT BOGIE BEAM PROX DETECTORS.  REPLACED SENSORS 9GA AND 11GA AND ACCOMP L/G RETRACTION WITH NO DEFECTS FOUND.  ACCOMP FCF AND PROB REPEATED.  A/C FERRY MIA/JFK.  REPLACED LT AND RT BOGIE TILT SWITCHES FOR SYS 1 AND 2, 9GA, 8GA, 11GA, 12GA AND ALL MOUNTS, TARGETS AND SUPPORT RODS.  ACCOMP GEAR RETRACT CHECK WITH NO DEFECTS FOUND.  ACCOMP FUNCTIONAL  CHK FLT
